By Topic

Indirect adaptive suboptimal control for linear dynamic systems having polynomial nonlinearities

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Zhang Jingxin ; Dept. of Autom. Control, Northeast Univ. of Technol., Shenyang, China ; Lang Shijun

An indirect adaptation algorithm to adaptively implement a control weighted one-step-ahead suboptimal control law previously derived for the control of stochastic linear dynamic systems having polynomial nonlinearities is presented. Since identification is separated from the calculation of controller design and a single adaptation algorithm is used, the indirect scheme provides more flexibility and has the advantage that few estimated parameters and less memory space are required in the case when the system time delay d and/or degree p of the polynomial are large. It has been shown that the proposed indirect scheme has the same global convergence property as the direct scheme given by Zhang and Lang (see ibid., vol.AC-32, no.8 (1987))

Published in:

IEEE Transactions on Automatic Control  (Volume:33 ,  Issue: 4 )